Equate Extra Strength Headache Relief Caplets

 

$13.21

Equate Extra Strength Headache Manage your aches with Equate Extra Strength Acetaminophen Headache Relief Caplets. Equate Extra Strength Headache Relief Caplets temporarily relieve minor aches and pains due to a headache, cold, arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. Each of these fast-acting caplets is formulated with 250 milligrams of acetaminophen, 250 milligrams of aspirin, a nonsteroidal anti-inflammatory, and 65 milligrams of caffeine to give you the headache relief you need to get back to your day. Fight back against aches and pains with Equate Extra Strength Headache Relief Caplets.

Quantity:
Save
SKU: 980261194. Categories: , . Tag: .

Description

Equate Extra Strength Headache Product details

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Extra Strength Headache Relief Caplets, 250 mg, 100 Count, Twin Pack:

  • Extra strength pain reliever/pain reliever aid
  • For adults and children 12 years of age and older
  • Compare to Excedrin Extra Strength active ingredients
  • Temporarily relieves minor aches and pains due to a headache, cold, arthritis, toothache, muscular aches, and premenstrual and menstrual cramps
  • Active ingredients (in each geltab): Acetaminophen 250 mg (pain reliever), Aspirin 250 mg (NSAID) (pain reliever), Caffeine 65 mg (pain reliever aid)